# SDR DALA2024112111119

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 73,877 hours, 29,659 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

SHIP 3719 -UFC- DECLARED EMERGENCY INTO STL DUE TO FLAPS LOCKED AT 25. PERFORMED GO-AROUND, C/W QRH AND LANDED SAFELY IN STL. CORRECTIVE ACTION: PERFORMED TRAILING EDGE FLAP OPERATIONAL TEST, BITE OF FSEU AND SENSOR READOUT. ALL OPS NORMAL.
